# SDR AALA202201316077

- Difficulty date: January 29, 2022
- Submitted: January 31, 2022
- Operation: Air carrier
- Aircraft: N997NN
- Make and model: Boeing 737*
- Aircraft serial: 33250
- Aircraft time: 15,642 hours, 6,456 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: None
- Condition: Missing
- Location: Zone 800 - Doors
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: L2 DOOR VERY HARD TO OPEN. REPLACED MISSING LOWER HINGE ARM BUMPER PER AMM 52-13-51.
